# SDR EISA20000226

- Difficulty date: December 21, 2000
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N6839
- Make and model: Boeing 727223
- Aircraft serial: 20192
- Aircraft time: 72,688 hours, 51,965 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Connector
- Part number: 2061111
- Condition: Dirty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, DURING FLAP RETRACTION NR 6 LEADING EDGE FLAP FAILED TO RETRACT WHEN FLAPS UP WAS SELECTED.  POSITION TRANSMITTER CANNON PLUG, CLEANED WITH CONTACT CLEANER.  OPS CHECK PERFORMED IAW M/M 27-80-0, NO DEFECTS NOTED.
